On the law of the iterated logarithm for permuted lacunary sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3-20
JournalProceedings of the Steklov Institute of Mathematics
Volume276
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Cite this

On the law of the iterated logarithm for permuted lacunary sequences. / Aistleitner, Christoph; Berkes, István; Tichy, Robert.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 276, 2012, p. 3-20.

Research output: Contribution to journalArticleResearchpeer-review

@article{31ad3691383c47fdb4f5530d15b58f4f,
title = "On the law of the iterated logarithm for permuted lacunary sequences",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Robert Tichy",
year = "2012",
language = "English",
volume = "276",
pages = "3--20",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Springer Science+Business Media",

}

TY - JOUR

T1 - On the law of the iterated logarithm for permuted lacunary sequences

AU - Aistleitner, Christoph

AU - Berkes, István

AU - Tichy, Robert

PY - 2012

Y1 - 2012

M3 - Article

VL - 276

SP - 3

EP - 20

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -